Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’m diagnosed with relapsing multiple sclerosis after I had my third relapse earlier this year. That’s the time I managed to get an appointment with a neurologist who specialized in dealing with multiple sclerosis, and he recommended I try Gilenya, as it’s supposed to be particularly effective for people like me. The neurologist did explain that my immune system would be somewhat weaker so I might get more infections that will need immediate treatment.

However, the issue is that for the last few days I only experience changing fever/ chills spells, without any other symptom of the flu or cold. Could this be due to Gilenya, as well?

Loading...

Hello,

it would definitely be best if you could check with your physician if you have any infection - fever and chills are usually a sign of one. But since you're on Gilenya there is also a possibility that your body is reacting to the medication.

Some people on Gilenya experience tingling in arms/ legs, or even general feeling of being unwell... all these side effects are considered common and not a reason to stop Gilenya because it's benefits outweigh the side effects.

Reply

Loading...